# SDR SIMA200212104

- Difficulty date: April 22, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND CARGO DOOR CUT OUT LOWER SILL CORRODED.  REMOVED CORRODED SILL (BEAM).  POSITIONED NEW BEAM AND INSTALLED.  WORK DONE IAW EMB 145 (SRM 145/1142 CHAPTER 51, REV 17) 51-40-02, AND STANDARD SRM PRACTICES.  (M)
